| Catalog Number |
151620710 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
08/11/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: evaluation of the returned device finds polyethylene wear.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Both revision cases were performed due to instability.
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: evaluation of the returned device finds polyethylene wear.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.